# SDR SWIA202264697

- Difficulty date: January 8, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT OVERWING EMERGENCY EXIT DOOR Â€“ TOP OF THE DOOR FRAME IS CRACKED AT THE AFT BAYONET. (MARKED)   (C CHECK RO 02/25/2022)   REPAIRED LEFT OVERWING EMERGENCY EXIT DOOR Â€“ TOP OF THE DOOR FRAME AT AFT BAYONET / REF  REO 670-52-21-078 REV --, 2022-01-24 / COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337
